DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/4484

Title: THEORY OF HOPPING TRANSPORT OF HOLES IN AMORPHOUS SIO2
Authors: DEB, BM
CHANDORKAR, AN
Keywords: solids
Issue Date: 1995
Publisher: AMER INST PHYSICS
Citation: JOURNAL OF APPLIED PHYSICS, 77(10), 5248-5255
URI: http://dx.doi.org/10.1063/1.359276
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4484
http://hdl.handle.net/10054/4484
ISSN: 0021-8979
Appears in Collections:Article

Files in This Item:

File SizeFormat
49.pdf970.65 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback